# SDR CALA2022071101706

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 85,952 hours, 21,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Part number: 146N1028112
- Condition: Discovered
- Location: Sta1300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

46 AFT CARGO COMPARTMENT FRAME INITIAL INSPECTION (RH SIDE) STA 1300 STR 26R  EXISITING REPAIR 6" ABOVE AND 6" BELOW STR 26R . CONTACT ENGINEERING (SEE BAM N/R 792868) COMPLIED WITH EC/RA 5360-01656.  SEE UPDATES IN BAM FOR ALL WORK ACCOMPLISHED.  BAM N/R 792868 VERIFIED EC/RA 5360-01656 AND BAM N/R 792868
